Completely Prime Radical and Primary Ideal Representations in Non-Commutative Rings.
Mathematische Zeitschrift, Tome 121 (1971), pp. 181-187
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__121_171554,
author = {Motupalli Satyanarayana and H. Al-Amiri},
title = {Completely {Prime} {Radical} and {Primary} {Ideal} {Representations} in {Non-Commutative} {Rings.}},
journal = {Mathematische Zeitschrift},
pages = {181--187},
year = {1971},
volume = {121},
zbl = {0205.33903},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__121_171554/}
}
TY - JOUR AU - Motupalli Satyanarayana AU - H. Al-Amiri TI - Completely Prime Radical and Primary Ideal Representations in Non-Commutative Rings. JO - Mathematische Zeitschrift PY - 1971 SP - 181 EP - 187 VL - 121 UR - http://geodesic.mathdoc.fr/item/MZ_1971__121_171554/ ID - MZ_1971__121_171554 ER -
Motupalli Satyanarayana; H. Al-Amiri. Completely Prime Radical and Primary Ideal Representations in Non-Commutative Rings.. Mathematische Zeitschrift, Tome 121 (1971), pp. 181-187. http://geodesic.mathdoc.fr/item/MZ_1971__121_171554/